Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a theorem of Nikodym with applications to weak convergence and von Neumann algebras


Author: R. B. Darst
Journal: Bull. Amer. Math. Soc. 74 (1968), 283-284
DOI: https://doi.org/10.1090/S0002-9904-1968-11922-6
MathSciNet review: 0223902
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Aarnes, The Vitali-Hahn-Saks theorem for von Neumann algebras, Math. Scand. 18 (1966), 87-92. MR 196506
  • 2. N. Dunford and J. T. Schwartz, Linear operators. Vol. I, Interscience, New York, 1958.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11922-6

American Mathematical Society